# SDR SIMA20150125001

- Difficulty date: January 25, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 27,549 hours, 25,822 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond Unit
- Part number: 367934002
- Part serial: 9005
- Condition: Failed
- Location: Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS FUEL IMBALANCE FUEL FLUX 500 - 800 LBS IN FLIGHT.  R & R FCU IAW MM 28-41-01.  FUEL QTY CHECKS GOOD IAW MM 28-41-00 MEL ITEM RESTORED.
